# SDR A6WA200100057

- Difficulty date: October 25, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 2,965 hours, 2,636 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAIL CAS MESSAGE ON APPROACH.  MAINTENANCE C/W AWAC SUPPLEMENT 98-18 OPS GOOD ECU CODES, JAM, RBPSU, PDU DIFF.
